REALLY STRANGE blood work- help
- 09-20-2013, 04:53 PM
- 09-20-2013, 04:55 PM
My glucose is usually 60-80... This was fasted and hardly eat sugar... NO HFCS.
My prolactin is normally 8
My test hasn't been 1000 I don't think EVER lol.... Free test super high....
My total test was 200 this time last year........
All I am taking is test powder, c20, prime, and versa... No aas or ph to speak of.
Estradiol highest I've ever seen it....
High calcium- parathyroid issues?
High liver enzymes.... Wtf?
09-20-2013, 05:14 PM
I thought you were doing an anavar cycle. Plus I thought you were on TRT. I don't know it seems like you are a bit obsessed lately running around worried about every little thing and trying every single thing, like a supplement, or TRT, or worried about your training. In my opinion, you need to leave well enough alone. Relax and enjoy your life. Get your head right.
Not trying to sound like a dick, just telling you what I see from your recent post history. I would consult a psychologist first. Once again, not trying to be a dick, just trying to help out.
09-20-2013, 05:15 PM
09-20-2013, 05:17 PM
Are you getting this blood work through your regular doctor?. If there is a problem I would discuss it with your regular PCP.
09-20-2013, 05:20 PM
09-20-2013, 05:21 PM
09-20-2013, 06:22 PM
Get another lab done. I'd want to see more than one lab with calcium in normal levels and this is one test that seems to get screwed up. Then compare your other numbers on the second lab.
Also, you seem so paranoid and have so much anxiety based on your past posts, that I would never even consider a cycle. You don't seem mentally ready.
09-20-2013, 06:25 PM
09-20-2013, 06:34 PM
Yeah, but this one is off, so I would do another. When I see anomalies, I test again to make sure it is accurate. Usually it is not, but I still want to know.
09-20-2013, 07:00 PM
09-20-2013, 07:03 PM
09-21-2013, 02:25 AM
I don't know, I've had some anomalous readings (as in 2200 and 2400 total test due to androgel contamination)....but thats a shytload of anomalies on that paper I can't see things changing drastically upon new labs. Something he is taking is jacking up his total test and free test (=good)....but is also spiking up his estradiol and prolactin (=bad) (DAA I assume), and also something is messing with his liver values among a few other things.
09-21-2013, 02:33 AM
Yep he is on DAA, I knew it. I try to tell people about that shyt and how it spikes up your estradiol AND prolactin, they don't want to have it though....too many fcking reps who's company carries DAA on this board. DAA = elevated prolactin and estradiol and test, elevated test = elevated liver values (I get this too at 1000 plus, but not as bad as these labs, I am just above top of range). I think its the DAA and the other supps he is taking, they require an AI-prolactin control-liver aids.
09-21-2013, 03:34 AM
09-21-2013, 04:17 AM
Yea I always use something with L dopa precursors in it like igf 2 or inhibit p while using DAA also an anti estrogen like formeron or erase. I read somewhere that versa 1 was spiked with methyl clostebol. I really don't believe that though
09-21-2013, 04:38 AM
Test powder includes prolactin and estrogen supports... I'm not sure what has caused these elevated numbers. The test is great... But e2 and prolactin r no good. Again, my issues are my saggy/puffy pecs. And inability to attain a full erection and maintain the weak one.
09-21-2013, 10:53 AM
09-21-2013, 10:56 AM
09-21-2013, 10:57 AM
09-21-2013, 12:51 PM
LOL, no I have no distaste for androgel.
To your point, though- DAA was terrible for me. It raised e2, lowered total and free test, and gave me really bad headaches.
09-21-2013, 01:18 PM
09-21-2013, 01:51 PM
09-21-2013, 01:58 PM
09-21-2013, 02:05 PM
I agree. it would be ridiculous to not look at the OTC supplements as skewing labs. I mean, they are sold to alter (improve?) base numbers and while those of us that have been around a long time know that it is miniscule differences at best, it is still a variable. The only way to really see what is going on is to stop them all together and test. I had to go through this before I started TRT so I am familiar with the effect OTCs can have.
09-21-2013, 02:48 PM
09-21-2013, 03:31 PM
Thanks for the discussion guys... I only have 5 days left of the tp so I'm gonna finish it out...
I found an interesting study in 5 HTP that too much can suppress dopamine levels and in turn raise prolactin. Turns out my sleep aid that I have been double dosing contains about 50mg per dose.... So 100mg 5htp for me is FAR too much... Heck 50 can be no good at times (I've known this for a while)..... So I'm thinking the prolactin could have been from that, and a fat burner I was using that has high levels of PEA.....
So I dropped the fat burner, cut the sleep aid dose in half, and will monitor the situation. In sure my dr will order another set of bloods on Monday once he sees these (he was away Friday)!
09-21-2013, 04:01 PM
Adrenals and possible thyroid are shot to hell. I can not emphasize more. CHECK ADRENALS AND THYROID PROPERLY BEFORE STARTING TRT..As I can see this was probably never evaluated properly. You could also be vitamin D deficient or body may be in a major state of acidosis from high calcium to maintain proper alkalinity. I would suggest PTH serum ASAP
I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
09-21-2013, 04:23 PM
Dude. Get help with the OCD and body dysmorphia.
You have very little lean body mass. Eat well, lift well, rest more, enjoy your life.
09-21-2013, 04:26 PM
Similar Forum Threads
- By 4evathrowed in forum Male Anti-Aging MedicineReplies: 25Last Post: 05-07-2011, 10:13 AM
- By 4evathrowed in forum Male Anti-Aging MedicineReplies: 14Last Post: 04-18-2011, 09:57 AM
- By Trainforpain in forum AnabolicsReplies: 13Last Post: 01-29-2006, 12:35 PM
- By Funny Monkey in forum AnabolicsReplies: 18Last Post: 05-05-2005, 11:56 AM
- By pcn in forum AnabolicsReplies: 9Last Post: 09-29-2004, 05:55 PM